# SDR DALA2018053093677

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FLOOR SUPPORT, BS 663, LBL 60.  MAINTENANCE REPAIRED THE FLOOR SUPPORT IAW SRM 51-40-02, AND 51-70-12, FIG 201, REPAIR 1.
